# SDR DHL2006809001

- Difficulty date: March 29, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N809DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Control Panel
- Part number: 38959821
- Part serial: 260
- Condition: Smoke
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE SEEN COMING FROM LONG TRIM IND AREA OR CENTER PEDESTAL.  SMOKE CLEARED IMMEDIATELY WHEN PEDESTAL LIGHTS SWITCH WAS PLACED IN OFF.  FOUND CRACKED LONG TRIM PANEL PULLED & COLLARD PED & OVERHEAD SW PANEL C/B FOR LIGHTS DEFERRED IAW DC8 MEL 33-1 DMI 24805.  REF DMI 24806 LONG TRIM PNL.  BROKEN CAUSING SMOKE ON PEDESTAL, C/B PULLED AND COLLARD.  REPLACED LT PANEL AND CHECKS SERV PER DACO M/M 33-13-0 DMI 24806.  CLEARED, PLACARD REMOVED.
